# SDR 20000505AP036

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON WING CTR SECTION REAR SPAR RBL 99, COMMON TO REAR BULKHEAD FITTING AND INBOARD WEB OF LEG TO TWO BOLT HOLES WHILE PERFORMING SB 747-57-2263.  CLEANED, TREATED, MEASURED CORROSION.  APPLIED FINISH.  ALL WITHIN ACCEPTABLE LIMITS.  (M)
